Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

5 People found this comment helpful

I think there are more side effects to this medicine than the makers or doctors really know. However this is a really good medicine that is effective.

Most voted negative review

1 People found this comment helpful

I have been on this medication for 2 years and can't believe the positive reviews it's gotten here. The first year on it I was sick as a dog. Couldn't do ANYTHING but lie on the couch. After two week hospital stay they lowered my dose and I started feeling better. Not my breathing but the sickness and extreme headaches went away. Now I have incredible fluid retention and have to stay home most...

Shared reviews and ratings

Debbie | 45-54 | On medication for 2 to less than 5 years | Patient
6/12/2017
Condition: Pulmonary Arterial Hypertension
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on this medication for 2 years and can't believe the positive reviews it's gotten here. The first year on it I was sick as a dog. Couldn't do ANYTHING but lie on the couch. After two week hospital stay they lowered my dose and I started feeling better. Not my breathing but the sickness and extreme headaches went away. Now I have incredible fluid retention and have to stay home most days taking diuretics. My body aches, have red blotches on my legs, jaw pain but the worst is the fluid. It makes it hard to breathe and do anything that requires movement. The pump is a pain and restricts my activities, it's hard for me to make the cartridges because I have no muscles left. My six minute walks have been worse and I haven't seen any improvement on my echos or heart caths. It has given me cirrhosis of the liver and just made my quality of life much worse than it was before I started this medication. I would love to get off of it but doctors say I would keel over and die if I did. I wish I never agreed to trying it.

Report this postFill 3Created with Sketch.
Char | 65-74 | Female | On medication for 2 to less than 5 years | Patient
4/23/2017
Condition: Pulmonary Arterial Hypertension
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have used this drug for 3 years this month and last December had the best 6 minute walk since I started. I have some of the side affects-jaw pain for 1st couple of bites, occasional headache, and body and extremeties aches and pains, but nothing I can't handle.

Report this postFill 3Created with Sketch.
myfritob49 | 45-54 | Female | On medication for 1 to less than 2 years | Patient
10/16/2015
Condition: Pulmonary Arterial Hypertension
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

This medication has improved my ability to breath, but just as the numerous side effects become a little less debilitating, I have to increase my dose because my breathing has worsened again. I have constant joint and muscle pain throughout my body that often makes it difficult to move at all . I feel nauseous most of the time, and have diarrhea quite often. I have intense jaw pain when I first eat something. I have red patches and red dots on my skin with most of them being on my neck and face. At least 3 or times a day, my face gets so hot and flushed that it feels like my skin is burning and I have gotten a few fever blisters as a result. Making cartridges is difficult for me because my hands ache all of the time. In conclusion, YES my breathing is better, but at what price to my body? I am still unable to perform most daily activities not so much because of my lack of oxygen, but because of the pain I am in.

Report this postFill 3Created with Sketch.
catfromnebraska | 55-64 | Female | On medication for 1 to less than 2 years | Patient
10/7/2015
Condition: Pulmonary Arterial Hypertension
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Have been on Veletri for just over a year. The medication has brought my pulmonary pressure back down to normal range (was severe) However, the 24/7 infusion pump is a hassle, as is mixing medication cartridges. And the side effects are awful...including near-constant nausea, diarrhea, all over aches & pains, and insane jaw pain for the first couple of bites. Would love a medication with less side effects.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | On medication for 1 to less than 2 years | Patient
7/27/2012
Condition: Pulmonary Arterial Hypertension
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I was diag. with PH in 2005, started with Flolan, which saved my life. I continued with Flolan until Feb. 2011, when I switched to Veletri. The advantage of not dealing with ice packs really freed me from having to deal with having to watch where I was when it was time to change them out. Veletri is just as effective as Flolan but comes with the same side effects, Jaw pain and foot pain.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More